THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

For a 1-dimensional semi-boundary link, Cochran constructed a sequence of Sato-Levine invariants of successively derived links. This is a linear recurrence sequence and conversely any linear recurrence sequence can be constructed in this way. An upper bound for the growth of this sequence is obtained.
Publisher
PACIFIC JOURNAL MATHEMATICS
Issue Date
1991-06
Language
ENG
Keywords

INVARIANTS

Citation

PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302

ISSN
0030-8730
URI
http://hdl.handle.net/10203/4904
Appears in Collection
MA-Journal Papers(저널논문)
  • Hit : 395
  • Download : 44
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0